# SDR A6WA2018042745787

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 34,341 hours, 33,302 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION ILLUMINATED INFLIGHT WITH THE NR 2 IDG ON MEL   REPLACED OIL COOLER FOR BEING CLOGGED AND REPLACED APU.
